# SDR SWAA2020012940861

- Difficulty date: January 22, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,034 hours, 11,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SHIELD CORRODED BETWEEN BS. 767 TO BS. 787.    R&R SHIELD IAW SRM & DWG.
